# SDR DALA2025080705916

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DID NOT PASS OPS TEST, EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 831.   REPLACED EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 831 IAW FAM AMM 52-11-14-000-001-B AND A320 FAM AMM52-11-14-400- 001-B.
